# SDR QXEA200400061

- Difficulty date: January 16, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,873 hours, 19,794 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: AV24B1319D3
- Part serial: MRP87299S
- Condition: Leaking
- Location: Fuel System
- Part time: 3,963 hours, 5,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2074 - FUEL LEAKING FROM FUELING PANEL AREA.  MAINTENANCE REPLACED THE REFUEL/DEFUEL SHUTOFF VALVE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
